Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
From July the fifth until about July the twentieth I took Cipro prescribed by my dentist to ward off any infection while I wait to have a wisdom tooth with a cavity removed. On the night of July 23rd, I developed very watery and frequent, explosive diarrhea. The next day I began taking Pepto (which didnt really work that well) and then Immodium, and thankfully the diarrhea slowly subsided with each passing day. But I now feel like I might be constipated, and the inside of my abdomen feels a bit hard, and I have a bit of gas. The whole time I was on Cipro my abdomen felt the same, and I had a lot of gas but never any "substantial" bowel movements. Other than all of this I've felt fine, no pain or fever. But Ive been hearing all sorts of horror stories about Cipro. Could this be what caused all this? I have no other bowel issues except for mild IBS when I was in my teens
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top